MAUDE Adverse Event Report: BIOHORIZONS INC. BIOHORIZONS INC.; DENTAL IMPLANT

BIOHORIZONS INC. BIOHORIZONS INC.; DENTAL IMPLANT
Model Number PYHYB
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Screw failure in tibase abutment.

Brand Name
BIOHORIZONS INC.
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOHORIZONS INC.
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS INC.
2300 riverchase center
birmingham AL 35244
Manufacturer Contact
anissa smith
2300 riverchase center
birmingham, AL 35244
MDR Report Key23697215
Report Number1060818-2025-36959
Device Sequence Number10375899
Product Code DZE
UDI-Device Identifier00847236012120
UDI-Public00847236012120
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K223697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPYHYB
Device Catalogue NumberPYHYB
Device Lot Number2502834
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown